# SDR AALA20050507

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - AFT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK ON OVERHEAD BIN AFT SECTION FOR AFT OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
